# SDR CALA2016042600252

- Difficulty date: April 26, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 39,310 hours, 12,600 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N5130997
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA, AT BS 377, LBL 25, FOUND CORROSION AT END OF SEAT TRACK FLANGE.  REMOVED CORROSION WET AREA FWD SEAT TRACK FLANGE IAW SRM 51-10-02.  FOUND OUT OF LIMITS IAW SRM 53-00-52.  FABRICATED NEW SUPPORT WITH MAT BAC 1508-237 PO 1392581, CHROMIC, A CID ANODIZE APPLIED IAW BAC 5736, PRIMER, FRONTER, PAINTER IAW SRM 51-20-01.  INSTALLED NEW SUPPORT IAW SRM 51-40-02.
